# SDR 97ZZZX1995

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911LW
- Make and model: Bell 222U
- Aircraft serial: 47520
- Engine: Lyc LTS101750C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 418184001
- Condition: Cracked
- Location: Fcu
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE AIR LINE TO FUEL CONTROL UNIT CRACKED CAUSING ENGINE TO DECELERATE TO FLIGHT IDLE.  UPON COMMUNICATION WITH MANUFACTURER, FOUND THAT THIS HAS HAPPENED BEFORE.  PERFORMED A ONE TIME FLEET INSPECTION AND FOUND 3 MORE LINES THAT HAD FRETTING UNDER THE FERRULE.  THESE AIRCRAFT WERE TAKEN OUT OF SERVICE UNTIL NEW LINES WERE INSTALLED.
